Couldn't find what you looking for?

TRY OUR SEARCH!

Last week I stopped taking antibiotics for a sinus infection, and ever since ive noticed a swollen clitoris, sometimes painful (not to urinate- just to touch), and whitish buildup around my clitoris, in the hood, and around my labia. the cheesy buildup is normal, but not in the clitoris area. i dampen a tissue and carefully clean it off but it keeps coming back. what is this and how can i fix it? THANK YOU.

Loading...

---you have a yeast infection,sometimes women get them after taking antibiotics.
Reply

Loading...

at first i was itche then it became to the point where i was dying of itch i founf the itch to be only my clitoris and labias.. I had no burning while peeing just very itchy..2 days later i notice lot of white build up down there and i was like whoa...whats wrong with me...(Sometimes from itching which we all do, causes you loose skin pigment where ever u always scratch..even your vagina..which will cause white clitorie and white labias)Just be careful next time..i know i will...sometimes u just gotta scratch...You definitly have a yeast infection if its itchy too...i know i had the same thing...im also 36 weeks pregnant...get conestan..or monestat...
Reply

Loading...

I would def. say a yeast infection too....but i would go to the doc asap. Maybe it got infected somehow...or maybe its an std.
Reply

Loading...

I had a water infection which has now gone but the symptoms seem to persist and only after sex :s i dont understand and it is very upsetting as i'm not finding any sexually activities appealing at all because of the discomfort afterward.

Also, i dont have a yeast infection as i have recently returned to the doctors to be tested for it.

I'm lost and confused :-(
Reply

Loading...

I am not a doctor, at least not a medical one, but it seems to me that this is almost certainly a yeast infection (more commonly referred to as thrush). Your local pharmacy should be able ot provide you with a very low cost cream ($5 or less for a generic brand) which will resolve this in a few days.

If it does persist then your pharmacy should be able to provide you with a single dose capsule ($10 approx) that you swallow, and my wife find she has relief by the second day.

You are meant to have a small amount of lubricant between your clitoris and the clitoral hood. This can accumulate and form a cheesy creamy substance called smegma. This requires regularl cleaning by bathing or using a bidet to wash between the hood and the clitoris, by gently pulling back the hood and using plain water only. If you cannot pull back the hood , first try regular stretching exercises whilst in the tub, and if still a problem go to your gynecologist.
Reply

Loading...

It is called a yeast infection aka Thrush. Most people experience it after taking antibiotics.... 3 things can clear it. Canesten cream (external and internal), if you are resitent to that a doctor will give you a tablet to take, and if you are resistant to that, then you will be best trying out a cram called Clonea. For external use only, but it works..... Any itchyness or sore areas near your vaginal area can be relieved almost imediately with Clonea which you can get off the shelf at any chemist or pharmacy!! Hope it goes well for you!
Reply

Loading...

I literally had the exact same problem! It was a yeast infection and she just gave me a prescription for a pill to take and it was gone. No need to be concerned :)
Reply

Loading...

my friend also feel this one she said,she is now pregnant then she find out that there is something ithching in her vagina when she found out that her vagina has a pulp like color white near in her clitoris something like in her labia minora and labia majora something like it's inside.she discribe like that,she really need help..her question is,,,is maybe because she is pregnant or it is really a desease..please she needs your advice and what medicine she will take but how because she is pregnant 3 months.
Reply

Loading...

that happened to me 2 years ago when i was pregnant with Taylor a lot of people just told me to take drugs, but i was raised on organics my whole life and i really, really didn't feel comfortable putitng that stuff into my body. especially with my first born you know who knows what that stuff does to the genetic make up or whatever.



it just didn't sit well with me. anyway i did a lot of resaerch and i came across this article that will help you. i really like the way she tells her story and i actually bought the remedy she recommends. the best part is that it's all natural! anyway you can check it out here: i

hope this will help ur friend





***edited by moderator*** web addresses not allowed
Reply

Loading...

Eating natural yogurt or pre biotic drinks will help to get rid of thrush. I find that if I drink them while I'm taking antibiotics I don't get trush! It really does help, and its natural- no need for medication!
Reply

Loading...

I am also having problems with my vagina, the lips are swollen and have a blue ish tint to them sometimes it can get very irritated how can I prevent this? Also the inside labias hang out of my vagina and it doesn't look very good. Alot if the time they will get very dirty because there is nothing to protect them because they are hanging out of the outside lips, someone please help!
Reply

Loading...

Bluish tint could mean a pre-cancerous or cancerous condition.  It is what I had and came from the hpv virus.  Run, don't walk to your gynecologist to be evaluated.  You can have surgery which can eradicate the condition.  Also, if you're under stress, which I was and which my doctor said led to this condition - make sure you're taking a good b complex, at least 5,000 mg of vitamin d3 and a very good multi-vitamin.  This will help with your immune system.
Reply

Loading...

Hi vanity_pistol: I have lymphedema and my lymph glands swell. There is a lymph gland in your groin called the Bartholin's gland which sometimes swells. It supplies moisture to your vaginal area but if you don't drink enough water, the gland may become dry and you therefore get dried moisture which is the white substance you talk about. I've had this off and on for years.
Reply

Loading...

I'm lost and confused too :( the same thing is happening to me
Reply

Loading...